MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404468
Medical Device Problem Codes Mechanical Problem (1384); Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain and discomfort on the scrotum.It was noticed that the pump was difficult to cycle.The pump retracted back very high and deep in the scrotum; the deflation button was harder to find.The device is still implanted.No further patient complications reported.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) discomfort on the scrotum.It was noticed that the pump was difficult to cycle.The pump retracted back very high and deep in the scrotum; the deflation button was harder to find.The device is still implanted.No further patient complications reported.

Brand Name
AMS 700? CXR TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21892017
Report Number2124215-2025-25603
Device Sequence Number8161979
Product Code JCW
UDI-Device Identifier00191506021573
UDI-Public(01)00191506021573(17)261105(10)1100624980
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404468
Device Catalogue Number72404468
Device Lot Number1100624980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/06/2025
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale